# SDR ASMF200610010

- Difficulty date: October 17, 2006
- Submitted: October 20, 2006
- Operation: Air carrier
- Aircraft: N205AM
- Make and model: Doug DC-9-87
- Aircraft serial: 49405
- Aircraft time: 46,322 hours, 30,455 cycles
- Engine: Pwa JT8D219
- System (JASC): 2797 · Flight Control System Wiring
- Part: Wire
- Condition: Broken
- Location: Proximity Sensor
- Stage of operation: TX
- How discovered: O
- Nature of condition: H
- Precautionary procedure: D

## Discrepancy

AIRCRAFT RETURNED TO PLATFORM, (RUDDER TRAVEL UNRESTRICTED) LIGHT REMAINED OFF. PROXIMITY SWITCH WAS REPLACED AND TESTED, BUT FAILURE CONTINUED. AIRCRAFT WAS SENT TO THE HANGAR AND WIRING WAS CHECKED, DETECTING A SENSOR LINE BROKEN. WIRING SENSOR WAS REPAIRED IAW WDM 27-22-11, TESTED CORRECT.
